# SDR JJBA20210302032

- Difficulty date: March 2, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 40,297 hours, 25,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FLOOR HAS SIGNS OF CORROSION. UPON REMOVED CORROSION AND EVALUATED FLOOR SILL SERVICE DOOR, FOUND TO BE OUT OF LIMITS. FLOOR SILL SERVICE DOOR WERE REMOVED AND INSTALLED. NEW FLOOR SILL SERVICE DOOR.
